EconPapers    
Economics at your fingertips  
 

Martingale characterization of G-Brownian motion

Jing Xu and Bo Zhang

Stochastic Processes and their Applications, 2009, vol. 119, issue 1, 232-248

Abstract: In this paper, we study the martingale characterization of G-Brownian motion, which was defined by Peng (cf. http://abelsymposium.no/symp2005/preprints/peng.pdf) in 2006. As an application, we present a method for constructing a G-Brownian motion using a Markov chain. Furthermore, we obtain the representation theorem for some special symmetric martingales in the G-framework.

Keywords: G-Brownian; motion; G-expectation; Martingale; characterization; Markov; chain; Integral; representation (search for similar items in EconPapers)
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(08)00028-8
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:119:y:2009:i:1:p:232-248

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:119:y:2009:i:1:p:232-248